# SDR SWIA200820419

- Difficulty date: November 17, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 15,956 hours, 13,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6678 EMERGENCY FLOOR LIGHTS BETWEEN ROWS 2 AND 5 INOP.  REPLACED INVERTERS AT BATTERY PACKS 2 AND 4.
